# SDR SWIA202158448

- Difficulty date: March 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 26,601 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Worn
- Location: Gly Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* GALLEY SERVICE DOOR SURROUND, FWD AND AFT STOP FITTINGS WORN/CHAFED      (C-CHECK RO 5/22/2021)    BLENDED NOTED WEAR DAMAGE SMOOTH REMOVING MINIMAL MATERIAL.  REF CRJ700 SRM 51-12-00-001-001-A01.  NDT DEFECT FREE.  RECEIVED REO 670-53-21-2024 REV-- DATED 2021-04-28.  COMPLIED WITH REO 670-53-21-2024 REV-- DATED 2021-04-28 / OPS AND LEAK CHECK GOOD
